# SDR DU4R2007135

- Difficulty date: June 8, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Out Of Limits
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 DIAGONAL BRACE ID 2.003 (OUT OF LIMITS).  REPAIRED OVERSIZED LUG ON NR 2 DIAGONAL BRACE BY HONING, FABRICATING AND INSTALLING BUSHINGS IAW DELTA ERA 461664-14AD DATED 6/7/07 APPROVED BY FAA FORM 8100-9 WITH AMOC TO PARAGRAPH (A) OF AD 2003-18-05.
